Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On inversions in normed linear spaces


Author: W. J. Stiles
Journal: Proc. Amer. Math. Soc. 20 (1969), 505-508
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0235409-5
MathSciNet review: 0235409
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Day, Polygons circumscribed about closed convex curves, Trans. Amer. Math. Soc. 62 (1947), 315-319. MR 0022686 (9:246h)
  • [2] P. Jordan and J. von Neumann, On inner products in linear metric spaces, Ann. of Math. (2) 36 (1935), 719-723. MR 1503247
  • [3] P. Kelly and E. Straus, Inversive and conformal convexity, Proc. Amer. Math. Soc. 8 (1957), 572-577. MR 0087973 (19:446f)
  • [4] V. Klee, Convexity of Chebyshev sets, Math. Ann. 142 (1961), 292-304. MR 0121633 (22:12367)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235409-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society